# SDR P5CA9600644

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Part time: 69,656 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE NR 2 ENGINE OIL QUANTITY STEADILY DECREASED FROM APPROX 5.6 GALLONS TO ZERO WITHIN 45 MINUTES FROM TAKEOFF.  SHUT DOWN ENGINE AND RETURNED TO AMS.  WINDMILL TIME 1 HOUR 16 PSI OIL PRESSURE.  FOUND OIL LEAK TO BE INTERNAL REMOVED AND REPLACED ENGINE PER BOEING MAINTENANCE MANUAL 71-00-02.
